# SDR AALA20160321010

- Difficulty date: March 19, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 50,045 hours, 20,166 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Socket
- Condition: Out Of Position
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED, NR 4 TIRE BURST ON LANDING.  ACCOMPLISHED FIM 32-42-00-810-806, FOUND PUSHED BACK SOCKET ON NR 4 ANTI-SKID TRANSMITTER T395.  REPAIRED IAW FIM.  ACCOMPLISHED SATISFACTORY ANTI-SKID CHECK IAW AMM 32-42-00.
